ADVERTISEMENT

ADVERTISEMENT

+ Reply to Thread
Page 1 of 2 12 LastLast
Results 1 to 10 of 15
  1. #1
    Join Date
    Jul 2009
    Posts
    157
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Ahh! Infacol overdose?!

    Okay so my 8 week old DD was really unsettled after her 3am feed this morning, stayed awake for ages, grunting, obviously had wind that i couldn't get up. This morning she had a spew after a feed which isn't like her, but after that some burps came up and she seemed a bit better.

    This morning we went and got some Infacol and I've had a WME (Worst Mother Ever!) moment, I thought the instructions said to give 2.0mL, thought that was a lot so gave her 1mL, then checked the box and it said 0.2mL I can only blame the sleep deprivation!

    I googled infacol overdose and couldn't find anything to say it can be dangerous but what do you think?! She seems okay, sleepy but I would expect that after being awake so long this morning.

    Gah!

  2. #2
    Join Date
    Feb 2007
    Posts
    3,176
    Thanks
    956
    Thanked
    248
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Ring the POISON’S Centre – Information Hotline 13 1126


  3. #3
    Join Date
    Feb 2008
    Posts
    1,434
    Thanks
    18
    Thanked
    23
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Ring poisions info they'll be able to tell you how dangerous it would be and what to watch out for

  4. #4
    Hooves's Avatar
    Hooves is offline My children/my legacy, the best of me is inside them.
    Join Date
    Mar 2009
    Posts
    1,907
    Thanks
    91
    Thanked
    81
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hmmmmmmm ok, well a friend of mine just had this happen with her grand daughter, (while in her fathers care).

    Call the info line. Hopefully they will tell you that all will be ok.

    Apparently that is what they told my friend.


  5. #5
    Join Date
    Apr 2009
    Posts
    5,879
    Thanks
    991
    Thanked
    1,610
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    I did that!

    Its ok.
    The body only takes what it needs and discards the rest.
    Might have a loose nappy but no other issues.

    Call the line though for piece of mind.

  6. #6
    Join Date
    Jul 2009
    Posts
    157
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Thanks ladies! God AsaBusyMum I'm glad I'm not the only one!

    I rang them and the lady said it should be okay 'cause it's not actually absorbed by the body, she should be fine but just keep an eye on her and don't give her anymore!

    Poor darling!

  7. #7
    Join Date
    Apr 2009
    Posts
    5,879
    Thanks
    991
    Thanked
    1,610
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by Cat0211 View Post
    Thanks ladies! God AsaBusyMum I'm glad I'm not the only one!

    I rang them and the lady said it should be okay 'cause it's not actually absorbed by the body, she should be fine but just keep an eye on her and don't give her anymore!

    Poor darling!

    awww honey. i think i stopped breathing till i got off the phone.
    Then i spent the next ten minutes crying and berating myself..

    0.2ml???? who makes a medicine that little lol.


    Its such a sucky feeling but it means i am so extra careful now and hell, lucky that it was infacol and not something that could have been dangerous.

    Now i write down the actual dosage, check it and write down what I am giving.
    Seems a waste of time but it makes me feel better!

    Dont be hard on you. Humans make mistakes.

    xoxoxoxox
    Last edited by nothanksbye; 24-05-2010 at 12:04.

  8. #8
    Join Date
    Jul 2009
    Posts
    157
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Thank you!! Like you said I'm just bloody glad it wasn't panadol or something or I'd be reeeeally stressing!

    And I know right! Why is the freakin syringe 1.5mL if you're only supposed to give 0.2mLs at a time! Gawd! Hah

    Can't wait for the next pooey nappy Thanks again, i'm so grateful for Bubhub in times like these!

  9. #9
    Join Date
    Feb 2008
    Posts
    1,434
    Thanks
    18
    Thanked
    23
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Forgot to say in my last post don't beat yourself up it could happen to the best of us, and i know0.2ml i don't know how many times i read it when i first used it!

  10. #10
    Join Date
    Jun 2010
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Is this common?

    just wanted to say i did exactly the same thing.

    the syringe isn't very user-friendly, and should probably be redesigned in light of this happenning to numerous people. Basically they provide a 2ml syringe to provide a dose of .2ml

    If you've also mistakenly done this, i'd encourage you to post a reply here. If nothing else, it gives some comfort to those of us who have done it. Maybe those at 'Nice Pak Products' will take note.


 

Similar Threads

  1. Infacol.
    By jenrose in forum General Parenting Tips, Advice & Chat
    Replies: 4
    Last Post: 26-03-2012, 18:46
  2. Can a baby overdose on Homeopathic's??
    By LoCo in forum General Parenting Tips, Advice & Chat
    Replies: 26
    Last Post: 20-12-2011, 21:58

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
TPS Health Physiotherapy and PilatesTPS Health Physiotherapy and Pilates has three clinics located at Morningside, Redlands and Lutwyche. We offer pre and ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›

ADVERTISEMENT